# SDR DLM88991835

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 995301567
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CAP ANGLE OF THE FS 1463 CANTED BULKHEAD WAS FOUND WITH A 1 INCH CRACK IN THE HORIZONTAL SKIN ATTACH FLANGE. THE  ADJACENT SKIN WAS ALSO CRACKED.  THE CRACK WAS AT THE LT  VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE LOCATION.  THE ATTACH ANGLE AND VERTICAL STAB SKIN WERE CUT FOR ACCESS.  THE SKIN AND ANGLE CRACK WERE ROUTED OUT.  THE CRACK CUTOUTS AND ACCESS CUTOUTS WERE REPAIRED WITH DOUBLERS.
